Translator Disclaimer
December 2004 Deformations of Super-Minimal J-Holomorphic Curves of a 6-Dimensional Sphere
Hideya HASHIMOTO
Tokyo J. Math. 27(2): 285-298 (December 2004). DOI: 10.3836/tjm/1244208390

Abstract

We shall give a representation formula of super-minimal J-holomorphic curves of a nearly Kähler 6-dimensional sphere and construct a deformation of such J-holomorphic curves.

Citation

Download Citation

Hideya HASHIMOTO. "Deformations of Super-Minimal J-Holomorphic Curves of a 6-Dimensional Sphere." Tokyo J. Math. 27 (2) 285 - 298, December 2004. https://doi.org/10.3836/tjm/1244208390

Information

Published: December 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1087.53069
MathSciNet: MR2107504
Digital Object Identifier: 10.3836/tjm/1244208390

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.27 • No. 2 • December 2004
Back to Top